# SDR AWXA200700785

- Difficulty date: June 20, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 20,376 hours, 7,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475758000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - NR# 5948226, 5948227, 594828, 5948229 AND 5948180, CORROSION ON BULK CARGO DOOR CUT OUT LOWER SILL, FR 60 + 11" AT -Y660, FR 61 AT -Y650, FR 61 + 10" AT -Y630, FR 61 + 19" AT -Y630 AND FR 62 + 2" AT -Y960.  REPAIRED BULK CARGO DOOR CUT OUT LOWER SILL, FR 60 + 11" AT -Y660, FR 61 AT-Y650, FR 61 + 10" AT -Y630, FR 61 + 19" AT -Y630 AND FR 62 + 2" AT -Y960 IAW A320 SRM 53-41-49.
